# SDR 07FDEA00203

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 73,556 hours, 30,034 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ATTACHED ANGLE FOR PANEL 488GL CHAFED.  REMOVED, FABRICATED AND INSTALLED NEW DOUBLER IAW DAC DRAWING AUB7108 REV AN, AND DC10/MD 10 SRM 51-35-01 VOL II, MECH 2891, QC227.
